# SDR USAA960078

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654587545
- Condition: Corrosion
- Location: Bs 285-355
- Part time: 19,812 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND 1 INCH BY 1 INCH CORROSION IN SEVERAL AREAS (NUTPLATES HOLES) BS 285 TO BS 355 RIGHT SIDE Z-ANGLE.  REMOVED DAMAGED ANGLE COMPLETED INSTALLATION OF Z-ANGLE AND REPAIR PARTS.  REPAIRED PER SRM 51-10-2.  CORROSION TASK NR C52-107-02, CORROSION LEVEL 2.  (M)
